Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 11 no. 2 (1999)

  • W. Bley, R. Boltje Lubin-Tate formal groups and module structure over Hopf orders - Abstract
  • F. Laubie A recursive definition of p-ary addition without carry - Abstract
  • A. Bayad Formes de Jacobi et formule de Weber p-adique - Abstract
  • T. Komatsu On inhomogeneous Diophantine approximation with some quasi-periodic expressions, II - Abstract
  • F. Dress Discrépance des suites de Farey - Abstract
  • G. Damamme Etude de $L(s,\chi )/\pi^s$ pour des fonctions L relatives à ${\mathbb F}_q((T^{-1}))$ et associées à des caractères de degré 1 - Abstract
  • F. Lemmermeyer, S. Louboutin, R. Okazaki The class number one problem for some non-abelian normal CM-fields of degree 24 - Abstract
  • X. Cao, W. Zhai On the distribution of $p^{\alpha}$modulo one - Abstract
  • N.G. Moshchevitin Continued fractions. Multidimensional Diophantine Approximations and Applications - Abstract
  • M. Nakamaye Diophantine Approximation on Algebraic Varieties - Abstract
  • Contents of the previous issue| Contents of the following issue